# SDR SWIA202512020731

- Difficulty date: July 31, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642AZ, FWD SUPPORT ANGLE IS CORRODED. REPLACED PANEL 642AZ FWD SUPPORT ANGLE IAW DWG CC670-10320, REV F,  SRM 51-42-21-001-001-A01. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
